A Diophantine equation with a matrix exponential function
Doklady Akademii Nauk, Tome 142 (1962) no. 1, pp. 36-37
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_142_1_a8,
author = {R. Kh. Mukhutdinov},
title = {A {Diophantine} equation with a matrix exponential function},
journal = {Doklady Akademii Nauk},
pages = {36--37},
year = {1962},
volume = {142},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_1_a8/}
}
R. Kh. Mukhutdinov. A Diophantine equation with a matrix exponential function. Doklady Akademii Nauk, Tome 142 (1962) no. 1, pp. 36-37. http://geodesic.mathdoc.fr/item/DAN_1962_142_1_a8/